Pole order filtration on the cohomology of algebraic links
Compositio Mathematica, Volume 78 (1991) no. 2, pp. 213-226.
@article{CM_1991__78_2_213_0,
     author = {Karpishpan, Yakov},
     title = {Pole order filtration on the cohomology of algebraic links},
     journal = {Compositio Mathematica},
     pages = {213--226},
     publisher = {Kluwer Academic Publishers},
     volume = {78},
     number = {2},
     year = {1991},
     mrnumber = {1104788},
     zbl = {0743.32028},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1991__78_2_213_0/}
}
TY  - JOUR
AU  - Karpishpan, Yakov
TI  - Pole order filtration on the cohomology of algebraic links
JO  - Compositio Mathematica
PY  - 1991
SP  - 213
EP  - 226
VL  - 78
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1991__78_2_213_0/
LA  - en
ID  - CM_1991__78_2_213_0
ER  - 
%0 Journal Article
%A Karpishpan, Yakov
%T Pole order filtration on the cohomology of algebraic links
%J Compositio Mathematica
%D 1991
%P 213-226
%V 78
%N 2
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1991__78_2_213_0/
%G en
%F CM_1991__78_2_213_0
Karpishpan, Yakov. Pole order filtration on the cohomology of algebraic links. Compositio Mathematica, Volume 78 (1991) no. 2, pp. 213-226. http://archive.numdam.org/item/CM_1991__78_2_213_0/

[DeII] P. Deligne, Théorie de Hodge II, Publ. Math. I.H.E.S. 40 (1972), 5-57. | Numdam | MR | Zbl

[DeIII] P. Deligne, Théorie de Hodge III, Publ. Math. I.H.E.S. 44 (1972), 5-77. | Numdam | MR | Zbl

[Du] A. Durfee, Mixed Hodge structures on punctured neighborhoods, Duke Math. J. 50 (1983), 1017-1040. | MR | Zbl

[D-H] A. Durfee and R. Hain, Mixed Hodge structures on the homotopy of links, Math. Annalen 280 (1988), 69-83. | MR | Zbl

[Gri] P. Griffiths, On the periods of certain rational integrals: I, II, Ann. of Math. 90 (1969), 460-541. | MR | Zbl

[Gro] A. Grothendieck, On the De Rham cohomology of algebraic varieties, Publ. Math. I.H.E.S. 29 (1966), 95-103. | Numdam | MR | Zbl

[M] J. Milnor, Singular points of complex hypersurfaces, Ann. Math. Studies 61, Princeton University Press, 1968. | MR | Zbl

[NA] V. Navarro Aznar, Sur la théorie de Hodge-Deligne, Invent. Math. 90 (1987), 11-76. | MR | Zbl

[Ph] F. Pham, Singularités des Systèmes Différentielles de Gauss-Manin, Progress in Math. 2, Boston -Basel-Stuttgart: Birkhäuser, 1979. | MR | Zbl

[Sa] Morihiko Saito, Supplemtnt to "Gauss-Manin systems and mixed Hodge structure", in Analyse et Topologie sur les Espaces Singuliers (II-III), Astérisque 101-102 (1983), 320-331. | Numdam | MR | Zbl

[S-S] J. Scherk and J. Steenbrink, On the mixed Hodge structure on the cohomology of the Milnor fiber, Math. Annalen 271 (1985), 641-665. | MR | Zbl

[St] J. Steenbrink, Mixed Hodge structure on the vanishing cohomology, in Real and Complex Singularities, Oslo 1976, ed. P. Holm, Alphen aan den Rijn: Sijthoff & Noordhoff, 1977, pp. 525-563. | MR | Zbl

[V1] A. Varchenko, Gauss-Manin connection of isolated singular point and Bernstein polynomial, Bull. Sc. math., 2e série 104 (1980), 205-223. | MR | Zbl

[V2] A. Varchenko, Asymptotic Hodge structure in the vanishing cohomology, Math. USSR Izv. 18 (1982), 469-512. | Zbl